Jiang Yang
Jiang Yang
Southern University of Science and Technology
Verified email at sustech.edu.cn - Homepage
Title
Cited by
Cited by
Year
The scalar auxiliary variable (SAV) approach for gradient flows
J Shen, J Xu, J Yang
Journal of Computational Physics 353, 407-416, 2018
2102018
A new class of efficient and robust energy stable schemes for gradient flows
J Shen, J Xu, J Yang
SIAM Review 61 (3), 474-506, 2019
1192019
Long Time Numerical Simulations for Phase-Field Problems Using -Adaptive Spectral Deferred Correction Methods
X Feng, T Tang, J Yang
SIAM Journal on Scientific Computing 37 (1), A271-A294, 2015
662015
NONLINEAR STABILITY OF THE IMPLICIT-EXPLICIT METHODS FOR THE ALLEN-CAHN EQUATION.
X Feng, H Song, T Tang, J Yang
Inverse Problems & Imaging 7 (3), 2013
642013
On the maximum principle preserving schemes for the generalized Allen–Cahn equation
J Shen, T Tang, J Yang
Communications in Mathematical Sciences 14 (6), 1517-1534, 2016
552016
Stabilized Crank-Nicolson/Adams-Bashforth schemes for phase field models
X Feng, T Tang, J Yang
East Asian Journal on Applied Mathematics 3 (1), 59-80, 2013
542013
Numerical analysis of fully discretized Crank–Nicolson scheme for fractional-in-space Allen–Cahn equations
T Hou, T Tang, J Yang
Journal of Scientific Computing 72 (3), 1214-1231, 2017
492017
Implicit-explicit scheme for the Allen-Cahn equation preserves the maximum principle
T Tang, J Yang
J. Comput. Math 34 (5), 471-481, 2016
392016
Analysis of a nonlocal-in-time parabolic equation
Q Du, J Yang, Z Zhou
Discrete & Continuous Dynamical Systems-B 22 (2), 339, 2017
332017
Asymptotically compatible Fourier spectral approximations of nonlocal Allen--Cahn equations
Q Du, J Yang
SIAM Journal on Numerical Analysis 54 (3), 1899-1919, 2016
322016
Robust a posteriori stress analysis for quadrature collocation approximations of nonlocal models via nonlocal gradients
Q Du, Y Tao, X Tian, J Yang
Computer Methods in Applied Mechanics and Engineering 310, 605-627, 2016
222016
Fast and accurate implementation of Fourier spectral approximations of nonlocal diffusion operators and its applications
Q Du, J Yang
Journal of Computational Physics 332, 118-134, 2017
202017
Time-fractional Allen–Cahn equations: Analysis and numerical methods
Q Du, J Yang, Z Zhou
Journal of Scientific Computing 85 (2), 1-30, 2020
162020
Artificial boundary conditions for nonlocal heat equations on unbounded domain
W Zhang, J Yang, J Zhang, Q Du
Communications in Computational Physics 21 (1), 16-39, 2017
152017
UNIFORM Lp-BOUND OF THE ALLEN-CAHN EQUATION AND ITS NUMERICAL DISCRETIZATION.
J Yang, Q Du, W Zhang
International Journal of Numerical Analysis & Modeling 15, 2018
112018
Asymptotically compatible discretization of multidimensional nonlocal diffusion models and approximation of nonlocal Green’s functions
Q Du, Y Tao, X Tian, J Yang
IMA Journal of Numerical Analysis 39 (2), 607-625, 2019
92019
Computing the maximal eigenpairs of large size tridiagonal matrices with O (1) number of iterations
T Tang, J Yang
Numer Math Theory Methods Appl 11 (4), 877-894, 2018
32018
A Variational Convex Hull Algorithm
L Li, S Luo, XC Tai, J Yang
International Conference on Scale Space and Variational Methods in Computer …, 2019
22019
Convex hull algorithms based on some variational models
L Li, S Luo, XC Tai, J Yang
arXiv preprint arXiv:1908.03323, 2019
12019
Maximum bound principle preserving integrating factor Runge-Kutta methods for semilinear parabolic equations
L Ju, X Li, Z Qiao, J Yang
arXiv preprint arXiv:2010.12165, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20